Hyperbolic stefan problem in a curvilinear sector

Authors

  • H. I. Berehova
  • V. M. Kirilich

Abstract

The problem with unknown boundaries for a first-order semilinear hyperbolic system is studied in the case where the curve of definition of the initial conditions degenerates to a point. An existence and uniqueness theorem for a classical solution of the problem is proved for small t.

Published

25.12.1997

Issue

Section

Short communications

How to Cite

Berehova, H. I., and V. M. Kirilich. “Hyperbolic Stefan Problem in a Curvilinear Sector”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 12, Dec. 1997, pp. 1684–1689, https://umj.imath.kiev.ua/index.php/umj/article/view/5173.